CSpace
随机康托集的分形性质及分形渗流过程
胡晓予
2000
Source Publication应用数学学报
ISSN0254-3079
Volume23Issue:2Pages:270
Abstract综合介绍了两种随机康托集的分形性质和与之相关的随机过程的一些研究成果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40454
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
胡晓予. 随机康托集的分形性质及分形渗流过程[J]. 应用数学学报,2000,23(2):270.
APA 胡晓予.(2000).随机康托集的分形性质及分形渗流过程.应用数学学报,23(2),270.
MLA 胡晓予."随机康托集的分形性质及分形渗流过程".应用数学学报 23.2(2000):270.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡晓予]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡晓予]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡晓予]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.